# SDR MTNA20180619001

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 37,333 hours, 39,516 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING FLARE NR 2 FIRE WARNING ACTIVATED. WARNING STOPPED UPON LANDING BEFORE ANY ACTION COULD BE TAKEN.
